# SDR IPXA2017021113912

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 50,604 hours, 16,788 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86292
- Condition: Corroded
- Location: Bs 829
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CORROSION ON KEEL BEAM FAIRING STRUCTURE AT BS 829, LBL 9.5 TO RBL 9.5. REPLACED.
